# SDR UALA2011062003004

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,220 hours, 24,542 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 1029
- Condition: Inoperative
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE INOPERATIVE BETWEEN FWD AND AFT GALLEY.  ALL LOCATIONS WORK OKAY EXCEPT AT AFT F/A LOCATION.  REPLACED AFT F/A HANDSET.  CHECKED GOOD.
